# SDR UIEA2021060101229

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours, 14,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON DECK FLOOR BEAM UPR CAP AT STA 1580 LBL 85( REMOVED DAMAGE PARTS AND ACCESS FASTENERS IAW SRM 53-40-02 REV.91  REPAIR DAMAGE AREA IAW EI # T2021A53M-14-3 REV.1 AND SRM 53-00-51 REPAIR 3 REV.91  INSTALL WITH NEW FASTENERS IAW SRM 51-40-02 REV.91 AND DWG NO. 65B38079 SHEET 9 REV.  COND CK NORMAL. )
